Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had unprotected sex, white discharge, tiredness, tightened stomach. Is there a change of being pregnant?

I had unprotected sex twice within 15 minutes of each other with one partner on April 5th. I am 16 years old. I am currently experiencing milky white/clear discharge, overwhelming tiredness, and a tightening in my stomach with I attempt to straighten out. It is comparable to the feeling one gets after an abdominal work out. Is there a change of my being pregnant? My last period was on 3/22/13 so I haven't missed it yet. Would a pregnancy test be accurate at this point?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
Pregnancy test done when you overdue at least for 7 days.
As you said you had unprotected sex with your partner without using condom chances of STD are always there.
You must go for STD testing.
Vaginal swab for culture and sensitivity.
Go to gynae for antibiotic.
take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor